American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Robin Forman. Discrete morse theory and the cohomology ring. Trans. Amer. Math. Soc. 354 (2002) 5063-5085. MR 1926850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. van de Vel. Collapsible polyhedra and median spaces. Proc. Amer. Math. Soc. 126 (1998) 2811-2818. MR 1452832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yu. B. Rudyak. On the Ganea conjecture for manifolds. Proc. Amer. Math. Soc. 125 (1997) 2511-2512. MR 1402886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Maria Rita Casali and Carlo Gagliardi. Classifying PL $5$-manifolds up to regular genus seven . Proc. Amer. Math. Soc. 120 (1994) 275-283. MR 1205484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Steven C. Ferry. Constructing $UV\sp k$-maps between spheres . Proc. Amer. Math. Soc. 120 (1994) 329-332. MR 1166355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert Peszek. Nonnegative curvature on piecewise constant curvature spaces . Trans. Amer. Math. Soc. 334 (1992) 303-315. MR 1059712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] F. R. K. Chung and R. L. Graham. Cohomological aspects of hypergraphs . Trans. Amer. Math. Soc. 334 (1992) 365-388. MR 1089416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Melanie Stein. Groups of piecewise linear homeomorphisms . Trans. Amer. Math. Soc. 332 (1992) 477-514. MR 1094555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Carsten Thomassen. Tilings of the torus and the Klein bottle and vertex-transitive graphs on a fixed surface . Trans. Amer. Math. Soc. 323 (1991) 605-635. MR 1040045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paul H. Edelman and James W. Walker. The homotopy type of hyperplane posets . Proc. Amer. Math. Soc. 94 (1985) 221-225. MR 784167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Roger B. Nelson. A unique decomposition of involutions of handlebodies . Proc. Amer. Math. Soc. 93 (1985) 358-362. MR 770554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ethan D. Bloch. Simplexwise linear near-embeddings of a $2$-disk into ${\bf R}\sp 2$ . Trans. Amer. Math. Soc. 288 (1985) 701-722. MR 776399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ethan D. Bloch. Strictly convex simplexwise linear embeddings of a $2$-disk . Trans. Amer. Math. Soc. 288 (1985) 723-737. MR 776400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Mladen Bestvina. Characterizing $k$-dimensional universal Menger compacta. Bull. Amer. Math. Soc. 11 (1984) 369-370. MR 752801.
Abstract, references, and article information   
View Article: PDF

[15] R. Benedetti and M. Dedò. A cycle is the fundamental class of an Euler space . Proc. Amer. Math. Soc. 87 (1983) 169-174. MR 677255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David A. Stone. The exponential map at an isolated singular point. Memoirs of the AMS 35 (1982) MR 643443.
Book volume table of contents   

[17] Massimo Ferri and Carlo Gagliardi. The only genus zero $n$-manifold is $S\sp{n}$ . Proc. Amer. Math. Soc. 85 (1982) 638-642. MR 660620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alice Mason, John J. Walsh and David C. Wilson. Inverse limits which are not hereditarily indecomposable . Proc. Amer. Math. Soc. 83 (1981) 403-407. MR 624941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Bruce Trace. A class of $4$-manifolds which have $2$-spines . Proc. Amer. Math. Soc. 79 (1980) 155-156. MR 560603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hugh M. Hilden and José María Montesinos. Lifting surgeries to branched covering spaces . Trans. Amer. Math. Soc. 259 (1980) 157-165. MR 561830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Norman Levitt. The PL Grassmannian and PL curvature . Trans. Amer. Math. Soc. 248 (1979) 191-205. MR 521700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1